MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT-I STABILIZER; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT-I STABILIZER; STABILIZER, HEART
Model Number OM-10000Z
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure, acrobat-i stabilizer z rotator knob broke during the procedure.A new device was used to complete the procedure.There was no delay.There was no patient harm.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Tw # (b)(4).Updated sections: b4,d9,g3,g6,h2,h3,h6,h11.The device was returned to the factory for evaluation on 02/02/2026.An investigation was conducted on 02/05/2026.A visual inspection was conducted.Signs of clinical use and no evidence of blood was observed.The knob of the device was observed to be detached from the base of the device.Upon closer inspection, the knob was observed to be snapped off the base as indicated by the uneven mark on the base of the knob.No other visual defects were observed.The device was loaded onto a reference retractor with no physical or visual difficulties observed.The device was able to be locked onto the reference retractor.The flexlink arm was able to be adjusted and positioned, and then locked into place by turning the knob clockwise with no physical or visual difficulties, with the locking lever in both the locked and unlocked positions.Based on the returned condition of the device as well as the evaluation results, the reported failure "break" was confirmed.The lot # 3000472028 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there no relation between the batch manufacturing process and the reported failure.

Brand Name
ACROBAT-I STABILIZER
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key23335972
Report Number2242352-2025-0001137
Device Sequence Number9470490
Product Code MWS
UDI-Device Identifier00607567100008
UDI-Public(01)00607567100008(10)3000472028(17)270417
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOM-10000Z
Device Catalogue NumberOM-10000Z
Device Lot Number3000472028
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient Age68 YR
Patient SexMale
Patient Weight70 KG